Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Am Taking Actemra Infusions. Anyone Else On It, And, If So, What Has Your Experience Been?

I Am Taking Actemra Infusions. Anyone Else On It, And, If So, What Has Your Experience Been?

A myRAteam Member said:

I just tried Actemra about a month ago. It did make me nauseated and actually caused swelling in my joints, especially my hands. Hope it works for you.

posted over 2 years ago
A myRAteam Member said:

Thank you! I’m off all RA meds because of upcoming surgery. Boy do I notice it. Hope to get back on soon!!

posted over 2 years ago
A myRAteam Member said:

Hey there! I didn't take infusions of Actemra but I did take the injections. I really liked Actemra—I didn't experience any weird side effects from it and it worked so well (like, incredibly quickly and effectively). The only downside is that it can do a number on your liver, like many of these drugs. I ended up going off of it because my liver levels were "borderline." However, I had been living in Scotland and drinking a lot of whisky at the time so it could have been from that...also, everyone is different so I wouldn't worry too much about that. The main thing to do is just keep up with your labs and monitor your liver. I hope that helps! Good luck!

posted over 2 years ago
Already a Member? Log in
myRAteam My rheumatoid arthritis Team

Want to stay up to date on the latest news and articles about RA?